# SDR REXA2020090200638

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R387799
- Condition: Corroded
- Location: Bs559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 FRAME IS CORRODED ON AFT FACE BETWEEN STRINGER 27 & 26R.  CONTINUED FROM JOB 8793631, OP 105 FS 574 FRAME IS CORRODED ON AFT FACE BETWEEN STRINGER 27 & 26R.  CONTINUATION CARD: YES, OP: 128 REPAIRED FS 574 FRAME BETWEEN STRINGER 27 & 26R IAW  RE601R-53-61-7428.
